VOL. 19 · NO. 3 | October 2007
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 19 (3), 165-166, (October 2007) DOI: 10.35834/mjms/1316032972
No abstract available
Florian Luca
Missouri J. Math. Sci. 19 (3), 167-170, (October 2007) DOI: 10.35834/mjms/1316032973
KEYWORDS: 11A25, 11N37, 11N56
No abstract available
Helen G. Grundman, Florian Luca
Missouri J. Math. Sci. 19 (3), 171-175, (October 2007) DOI: 10.35834/mjms/1316032974
KEYWORDS: 11B83, 11D25
Peter J. C. Moses, Clark Kimberling
Missouri J. Math. Sci. 19 (3), 176-187, (October 2007) DOI: 10.35834/mjms/1316032975
KEYWORDS: 51N20
Daniel Eloff, Blair K. Spearman, Kenneth S. Williams
Missouri J. Math. Sci. 19 (3), 188-194, (October 2007) DOI: 10.35834/mjms/1316032976
KEYWORDS: 11R21
John G. Koelzer
Missouri J. Math. Sci. 19 (3), 195-199, (October 2007) DOI: 10.35834/mjms/1316032977
KEYWORDS: 26A06, 26A24, 97D40
Saralees Nadarajah, Samuel Kotz
Missouri J. Math. Sci. 19 (3), 200-212, (October 2007) DOI: 10.35834/mjms/1316032978
KEYWORDS: 33C90, 62E99
Adrian Mihai Ionescu, Gabriel Eduard Vîlcu
Missouri J. Math. Sci. 19 (3), 213-218, (October 2007) DOI: 10.35834/mjms/1316032979
KEYWORDS: 53C15, 53C25, 53C26, 53C50
M. M. M. Jaradat
Missouri J. Math. Sci. 19 (3), 219-230, (October 2007) DOI: 10.35834/mjms/1316032980
KEYWORDS: 05C38, 05C75
Missouri J. Math. Sci. 19 (3), 231, (October 2007) DOI: 10.35834/mjms/1316032981
No abstract available
Missouri J. Math. Sci. 19 (3), 232-234, (October 2007) DOI: 10.35834/mjms/1316032982
No abstract available
Back to Top